Normal view MARC view ISBD view

Cônes rationnels commutatifs / Michel Latteux

Auteur principal : Latteux, Michel, 1946-, AuteurType de document : ArticleCollection : Publications du laboratoire de calcul de l'Université des sciences et techniques de Lille, 86Langue : français.Pays : France.Éditeur : Lille : Université des Sciences et Techniques de Lille, 1977Description : 1 vol. (66 p.) ; 29 cmSujet MSC : 68Q45, Computer science -- Theory of computing, Formal languages and automata
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle S
Publications LIL (Browse shelf) Available 06204-01

publié dans J. Comput. Syst. Sci. 18, 307-333 (1979).

There are no comments for this item.

Log in to your account to post a comment.